Guantao Chen, Jenö Lehel, Michael S. Jacobson, Warren E. Shreve. Note on graphs without repeated cycle lengths. Journal of Graph Theory, 29(1):11-15, 1998. [doi]
@article{ChenLJS98, title = {Note on graphs without repeated cycle lengths}, author = {Guantao Chen and Jenö Lehel and Michael S. Jacobson and Warren E. Shreve}, year = {1998}, doi = {10.1002/(SICI)1097-0118(199809)29:1<11::AID-JGT2>3.0.CO;2-H}, url = {http://dx.doi.org/10.1002/(SICI)1097-0118(199809)29:1<11::AID-JGT2>3.0.CO;2-H}, researchr = {https://researchr.org/publication/ChenLJS98}, cites = {0}, citedby = {0}, journal = {Journal of Graph Theory}, volume = {29}, number = {1}, pages = {11-15}, }